# SDR CALA2020010600064

- Difficulty date: December 30, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 51,512 hours, 18,143 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 146A781319
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 727+3" LOWER KEEL BEAM CHORD IS CRACKED ON THE O/B SIDE. TRIMMED OUT DAMAGED SECTION OF CHORD AND INSTLLED REPAIR REF ECRA 5311-02349. ALL WORK PERFORMED ON FLEETCYCLE NON ROUTINE 9714850.  THIS ELB ENTRY FOR ESFR PURPOSE ONLY. INSPECTED NON-ROUTINE FOR COMPLETION.
